# SDR DALA2019061283531

- Difficulty date: June 8, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 60,884 hours, 22,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 787-797
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1112307) DURING INSPECTION FOUND CORROSION STRAP LOCATED BTW BS 787 TO 797 AND STR 25R AT AFT CARGO COMPARTMENT. REPLACED STRAP LOCATED BTW B5787 TO 797 AND STR 25R AT AFT CARGO COMPARTMENT AS PER B737-800 SRM 51-10-02 ITEM 9 AND DWG 146A8340 REV B.
